<  Back to the Polytechnique Montréal portal

Stability of stochastic systems with jumps

El-Kébir Boukas and H. Yang

Article (1996)

Published Version
Terms of Use: Creative Commons Attribution.
Download (205kB)
Cite this document: Boukas, E.-K. & Yang, H. (1996). Stability of stochastic systems with jumps. Mathematical Problems in Engineering, 3(2), p. 173-185. doi:10.1155/s1024123x97000513
Show abstract Hide abstract


This paper deals with stochastic stability of systems with Markovian jumps arid Brownian motion. Mainly, we present sufficient conditions for quadratic stabilization of Ito type stochastic linear and nonlinear systems with Markovian jumps and Brownian motion using state feedback control. We also prove the guaranteed cost property of the proposed control strategy for the linear case.

Uncontrolled Keywords

Systems with Markovian jumps and Brownian motion; Stochastic Stability; Markov Process; Ito Differential Equation; Lyapunov Function.

Open Access document in PolyPublie
Subjects: 2100 Génie mécanique > 2100 Génie mécanique
Department: Département de génie mécanique
Research Center: Non applicable
Grant number: OGP0036444
Date Deposited: 06 Nov 2018 13:19
Last Modified: 07 Nov 2018 01:20
PolyPublie URL: https://publications.polymtl.ca/3372/
Document issued by the official publisher
Journal Title: Mathematical Problems in Engineering (vol. 3, no. 2)
Publisher: Hindawi
Official URL: https://doi.org/10.1155/s1024123x97000513


Total downloads

Downloads per month in the last year

Origin of downloads


Repository Staff Only